Hair Loss ON progesterone cream

by Judy
(Ontario)

I stumbled upon this site. I have been reading about your product and clearly see it is better than what I have been using. I have been using Emerita Pro-gest. I just ordered a second tube of it as well so I will be using that up and then ordering from Wray. I see that it is more potent and actually costs less. Seems like a no-brainer!!!

Anyway, some history and a few questions.....

I am 43 years old and have zero health problems and take no medication.

I worked in a high-stress job for 12 years. I quit this job and moved to a very LOW stress job in January of this year (2015). Back in June of 2014 I started using Emerita twice daily. About two teaspoons a day, working up gradually. I will admit - I started using it because I had horrible anxiety and I just needed some help. It worked immediately with the anxiety (which I now know my job did NOT help the anxiety!!!)I had terrible heart palps as well. They improved 80% on progesterone cream. But then I noticed a lot of other estrogen-dominant symptoms disappear as well. And my super heavy, blood-clot filled, gushing periods slowed down to a manageable rate. I felt GREAT! Until.................this January I started losing my beautiful hair! I have always had tremendously thick, beautiful hair. It comes out A LOT on the brush. My ponytail is now about half the girth it used to be. I am so saddened by this.

What is going on? I still FEEL better on progesterone but I also can NOT be bald.

HELP!

Comments for Hair Loss ON progesterone cream

Click here to add your own comments

Jun 29, 2015
Hair Loss ON progesterone cream
by: Wray

Hi Judy I've asked Jules a distributor we have in NY to reply to you as I feel you could do with a bit of help. Take care Wray

Jun 30, 2015
Looking forward to your advice
by: Anonymous

Thanks Wray. I am really looking forward to hearing what you and Jules have to say about this.

Aug 08, 2015
hair loss on emerita
by: Anonymous

hi Judy,

I would really like to hear what your distributor had to say, as i too have suffered with the same symptoms of very high hair loss on emrita. Other than that, the product has provided a lot of relief from various other symptoms.

Thanks
Steph

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...